Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 101485, 12 pages
http://dx.doi.org/10.1155/2013/101485
Research Article

On Delay-Range-Dependent Stochastic Stability Conditions of Uncertain Neutral Delay Markovian Jump Systems

Department of Automation, School of Information Science and Technology, University of Science and Technology of China, Anhui 230027, China

Received 25 March 2013; Accepted 17 June 2013

Academic Editor: Alfredo Bellen

Copyright © 2013 Xinghua Liu and Hongsheng Xi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xinghua Liu and Hongsheng Xi, “On Delay-Range-Dependent Stochastic Stability Conditions of Uncertain Neutral Delay Markovian Jump Systems,” Journal of Applied Mathematics, vol. 2013, Article ID 101485, 12 pages, 2013. doi:10.1155/2013/101485